# SDR 2019FA0000106

- Difficulty date: March 24, 2019
- Submitted: April 4, 2019
- Operation: General aviation
- Aircraft: N598GS
- Make and model: Gulstm GIV
- Aircraft serial: 1258
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1159SCH2241
- Part serial: 1296
- Condition: Locked
- Location: Landing Gear
- Part time: 7,695 hours, 5,056 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ANTI-ROTATION VALVE (P/N 1159SCH224-1) LOCKED UP CAUSING NR 3 AND NR 4 TIRE TO FLAT SPOT UPON LANDING.
